MathSciNet Relay Station
MathSciNet bibliographic data
MR864031 73K25 (65N30)
Shi, Zhong Ci On the convergence of the incomplete biquadratic nonconforming plate element. (Chinese) Math. Numer. Sinica 8 (1986), no. 1, 53–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement